EconPapers    
Economics at your fingertips  
 

Perov-Type Contractions

Marija Cvetković (), Erdal Karapınar, Vladimir Rakočević () and Seher Sultan Yeşilkaya
Additional contact information
Marija Cvetković: University of Niš
Erdal Karapınar: Department of Mathematics, Çankaya University
Vladimir Rakočević: University of Niš
Seher Sultan Yeşilkaya: Kahramanmaraş Sütçü İmam Uni̇versi̇ty

A chapter in Approximation and Computation in Science and Engineering, 2022, pp 167-215 from Springer

Keywords: Fixed point; Generalized metric space; Perov theorem; Perov-type contraction; Nonlinear operatorial contraction; Coupled fixed point; Ulam-Hyers stability (search for similar items in EconPapers)
Date: 2022
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-84122-5_11

Ordering information: This item can be ordered from
http://www.springer.com/9783030841225

DOI: 10.1007/978-3-030-84122-5_11

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-84122-5_11